topicLogo

Asenapine

I stutter and it is starting to effect my working environment and I become very shy. I have been told about drugs that can eliminate stutter like Xanax, Celexa, Anaferanil. I have also been told that the drug Risperdal reduces stutter 50% but for...
Hello friend,
All these drugs are going to do harm and not curative.
I invite you to try an alternate system which can give you genetic and constitutional treatment.
Stuttering or stammering is a constitutional problem.
I am a Homoeopath, I can ensure natural healing for you through Homoeopathy....
Read Full Thread     Ask a Doctor Now »
I took saphris for about nine months and still have symptoms,sweating muscle pain joint pain stiff body movements odd head movements difficulty swallowing difficulty sleeping weak sweat profusely agitated tired all the time robbed of my life
Brief Answer:
Causes other than Saphris also need consideration.

Detailed Answer:
Hi,

Welcome to Healthcare Magic!

What I have understood from your query is that you took Saphris (asenapine) for 9 months and then stopped it but still have symptoms which you feel may be Saphris related. I would...
Read Full Thread     Ask a Doctor Now »
Currently taking Saphris(5mg daily for 4 days) tapered from .5 for 3 days then up. Also taking cymbalata(30mg) tapered down withing the 3 day period of starting saphris. Also taking Clonazepan (.5mg) usually 1-x daily. Questionable paranoia and irritability since I ve started the Saphris. Don t know how to take it, is it a side effect or just a delusion . I have not felt so irritable as to where i felt a lack of control since starting this and feel it is alarming especially since the medication should prevent psychosis like symptoms...I am concerned.
Hello
Welcome to Health Care Magic

Saphris or asenapine is a newer drug and it is very useful in psychosis and bipolar disorder. Cymbalata is duloxetine and is used in depression, anxiety and fibromyalgia etc.
When ever any drug like duloxetine is started a rebound increase in anxiety occurs...
Read Full Thread     Ask a Doctor Now »
How quickly will I expect to experience weight gain,and what is the average weight gain. I have been on Saphris for 6 weeks and in the last week was switched to Cipralex and Xanax from Prozac and Clonazapam. From what I have read, both Saphris and Xanax can cause weight gain, I have gained 15 lbs since taking Saphris and feel like I am gaining more each day...It is causing my depression to worsen. What can I do to stop the weight gain, if anything...I have not changed my eating habits and drink at least 10 + glasses of water a day.
Hi,
How much weight you gain can likely be 5 Ibs per fortnight as you already experienced. The side effect of weight gain is individual based. There is no much to do to stop weight gain as much as you are on the drugs; you do not have to restrict food. The best option is for you to contact your...
Read Full Thread     Ask a Doctor Now »
Online Doctor Chat - Asenapine

Topics related to Asenapine

A Doctor will be with you shortly
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions